TITLE

Escitalopram Induced Euprolactinemic Galactorrhoea

AUTHOR(S)
Tesia, Sonali Shinde; Tesia, Pakha; Gowda, Mahesh R.; Preeti, S.
PUB. DATE
March 2012
SOURCE
Journal of Mood Disorders;Mar2012, Vol. 2 Issue 1, p15
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
Selective serotonin reuptake inhibitors are widely prescribed antidepressants. Among them escitalopram is being widely prescribed because of its minimal adverse effects. Here we report a case of euprolactinemic galactorrhoea due to use of escitalopram 20 mg/day. Galactorrhoea itself may add to coexisting anxiety and depression. Hence it becomes imperative that physicians are aware that escitalopram can cause galactorrhoea.
ACCESSION #
79354324

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics